• Amused
  • Angry
  • Annoyed
  • Awesome
  • Bemused
  • Cocky
  • Cool
  • Crazy
  • Crying
  • Depressed
  • Down
  • Drunk
  • Embarrased
  • Enraged
  • Friendly
  • Geeky
  • Godly
  • Happy
  • Hateful
  • Hungry
  • Innocent
  • Meh
  • Piratey
  • Poorly
  • Sad
  • Secret
  • Shy
  • Sneaky
  • Tired
  • Wtf
  • Results 1 to 4 of 4
    1. #1
      Junior Member
      This user has no status.
       
      I am:
      ----
       
      EraserHead's Avatar

      Join Date
      Jun 2013
      Posts
      14
      Post Thanks / Like

      Weird side effect on Bac

      Hi there,

      I'm on Day 85 of a baclofen regimen, and experiencing a weird side effect that I'm wondering if anyone else has experienced.

      Basically, a few hours after the third dose -- this would usually mean late in the evening -- I start hearing/feeling a "whooshing" sound inside my head, as if I was feeling blood rushing through veins or something. It occurs a couple inches behind the temples, simultaneously on both sides. It usually only occurs occasionally, but last night as I was trying to go to sleep it started occurring every 3 seconds; not frequently enough to coincide with my heart rate. I started to get worried, but then realized that my worry might be exacerbating it... I got out of bed, sat on the sofa and turned on the light, and was able to use some focused breathing techniques to make it go away after 10 minutes or so.

      Anyhow, has anyone on BAC ever experienced this??

      Thanks!

      EH

    2. Likes NoraC liked this post
    3. #2
      Senior Member
      is starting into year 3!
       
      I am:
      Happy
       
      abcowboy's Avatar

      Join Date
      Sep 2014
      Location
      N.E. Alberta
      Posts
      1,990
      Post Thanks / Like
      Hi EH, most of the meds members have moved to the new meds forum, The End Of My Addiction | Forum Discussing Alcohol Medication so you might get better luck checking in over there. A few of them still check in here from time to time as well though. Good luck on your journey!
      Quitting and staying quit isnít easy, itís learning a whole new way of thinking. Itís accepting a new way of life, and not just accepting it, embracing it...

    4. Likes NoraC liked this post
    5. #3
      Junior Member
      This user has no status.
       
      I am:
      ----
       
      EraserHead's Avatar

      Join Date
      Jun 2013
      Posts
      14
      Post Thanks / Like
      OK, thank you!!

    6. #4
      Subscribers!
      This user has no status.
       
      I am:
      ----
       
      _serenity_'s Avatar

      Join Date
      Feb 2011
      Posts
      110
      Post Thanks / Like
      Hi Eraserhead! Love your username

      I have never experienced that specific SE, but I know from experience that all kinds of strange things happen when you're titrating up. I would wake up and become convinced that I would stop breathing if I fell back asleep. Of course, I would fall back asleep and wake up just fine. Later, I discussed that SE with a few other people and I found out that it was a common one. And yet, we all woke up just fine. It was just our brains playing games with us.

      Feel free to join us over at www.theendofouraddiction.org, or you can stay here, I'm sure more people will chime in. Welcome and thanks for posting!

    7. Likes NoraC liked this post

    Posting Permissions

    • You may not post new threads
    • You may not post replies
    • You may not post attachments
    • You may not edit your posts
    •